Alert archive / Alabama / Special Weather Statements in 2021

Special Weather Statement, NWS Birmingham, AL

August 30, 2021Cleburne County, Randolph County, Alabama

NWS Birmingham, AL issued this special weather statement at Aug 30, 2021, 5:23 PM CDT for Cleburne County, Randolph County, Alabama. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 30, 2021, 5:23 PM CDT (22:23 UTC)
Expired
Aug 30, 2021, 6:15 PM CDT
In force
52 min
Issued by
NWS Birmingham, AL
Hail
0.00 in
Wind
50

Counties Cleburne County, AL, Randolph County, AL

The radar

The Birmingham radar (KBMX), 101 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2021-08-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2021-08-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-242 J/kg
Mixed-layer LCL
1267 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

787 
WWUS84 KBMX 302223
SPSBMX

Special Weather Statement
National Weather Service Birmingham AL
523 PM CDT Mon Aug 30 2021
 
ALZ019-021-027>029-302315-
Calhoun AL-Clay AL-Talladega AL-Randolph AL-Cleburne AL-
523 PM CDT Mon Aug 30 2021

...Strong thunderstorms will impact portions of northeastern
Talladega, Randolph, southern Calhoun, southern Cleburne and northern
Clay Counties through 615 PM CDT...

At 523 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Waldo to near Mount Cheaha to 6 miles
north of Standing Rock. Movement was north at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Anniston, Oxford, Talladega, Jacksonville, Heflin, Wedowee, West
End-Cobb Town, Cobb Town, Fort McClellan, Saks, Lincoln, Weaver,
Munford, Hobson City, Ranburne, Waldo, Woodland, Talladega
Superspeedway, Talladega Municipal Airport and Grant Town.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3338 8582 3328 8612 3365 8614 3379 8576
      3362 8533 3317 8524
TIME...MOT...LOC 2223Z 184DEG 31KT 3333 8603 3341 8581 3318 8522 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

$$

05

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Aug 30, 5:21 PM CDT, 2 minutes earlier.

Area forecast discussion, Aug 30, 5:21 PM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
521 PM CDT Mon Aug 30 2021

.UPDATE...
MESOSCALE UPDATE.

&&

.SHORT TERM...
/Updated at 0510 PM CDT Mon Aug 30 2021/

Current surface obs and KDGX RADAR depict Ida centered near Yazoo
City, MS at this time. A broad region of southerly to
southeasterly surface winds extend to its east/southeast across
much of MS, AL, and GA. The envelope of tropical moisture
surrounding Ida now covers the majority of the Deep South with PWs
as high as ~2.5" across Central and Southern MS. Higher moisture
content resides across the western portions of Central AL where
925-850 mb winds of 40-50 kts continue. This will foster periods
of light to moderate rainfall, with more robust showers and
thunderstorms capable of locally heavy downpours.

So far, western Central AL has lacked more favorable
thermodynamics for more robust showers/storms and higher rainfall
rates (SBCAPE <500 J/kg). This can be a result of low to mid-
level cloud cover limiting insolation/destabilization. Some
clearing is evident on satellite imagery closer to the coast, but
even here updrafts have struggled as of recent. (We'll see how the
convective line currently east of I-59 in southeast MS evolves
over the next few hours). Overall, most robust convection has
remained east of I-65 for Central AL, and mainly closer to the
I-75 corridor per satellite imagery/lightning obs this afternoon.
In fact, RAP mesoanalysis depicts the best instability here
(SBCAPE <3,000 J/kg extending up through GA).

This has been good news for Central AL as most favorable
kinematics associated with the low-level jet (0-1 km SRH <300
m2/s2) has remained displaced from the best instability. So far
only one tornado is suspected to have impacted Central AL (Pike
County). It's for these reasons a Tornado Watch has not been
issued. The balance of thermodynamics/kinematics has not been
achieved in anyone particular area and observational trends have
suggested tornadic activity is widely isolated and very brief.
Forecast confidence is just too low at this time.

Over the next few hours we'll continue to monitor a broken line of
heavier showers/thunderstorms moving northward across portions of
eastern Central AL. These have produced wind gusts up to ~40 mph
and brief rotation despite decreased observed wind shear values.
We'll also watch areas west of I-65 as moderate rainfall
continues. Fortunately, rainfall rates have been tempered and
flash flooding is not occurring at this time. Heavier rain rates,
2-3" per hour, have been more transient. Nonetheless, we'll
remain diligent this evening and tonight as Ida continues to
slowly move northeast.

40/Sizemore

Previous short-term discussion:
/Updated at 1159 AM CDT Mon Aug 30 2021/

We continue to monitor Ida's progress as the center was analyzed
just southwest of Jackson, MS at this writing.

Winds.

Surface analysis also reveals potential for sustained 15 mph
winds most likely across portions of Pickens, Greene and Sumter
Counties in our forecast area. Analysis shows greatest potential
for 25 mph gusts across portions of Sumter, Greene and Marengo
Counties.

Outlook:
Expect the wind field to continue to migrate north as the day
progresses with the strongest winds close to the
Alabama/Mississippi state line.

Flash Flooding.

Torrential downpours are occurring across all of our Southwest
counties and now into portions of South-Central Alabama. Rain
rates estimated by radar are generally around a half an inch per
hour across portions of Sumter, Hale, Greene, Pickens and Marengo
Counties with areas elsewhere generally receiving around a quarter
to half of an inch an hour where rain is falling. The more intense
convection in a band from Dallas County through Western Lowndes
County that extends further south is dropping around 1 inch per
hour. We will continue to monitor trends but greatest potential
for localized flooding through early afternoon will be across our
Southwest and South-Central counties.

Outlook:
We expect this risk to expand further northward with time
this afternoon into the evening hours.

Tornado Risk.

A collection of observational and near-term model guidance is
depicting the better sheared environment from Pickens County into
Greene and Sumter County and points south and west, while the
better low-level instability values reside to generally near and
east of the Interstate 65 corridor generally along and south of
the Interstate 85 corridor. There is not much spatial overlap in
the shear/instability parameter space and this is resulting in a
narrow corridor currently across our far southwest into our South
Central Counties, generally South of Interstate 59 corridor and
West of the Interstate 65 corridor. This risk will persist
through early afternoon.

Outlook:
We expect this risk to gradually migrate further north closer to
the I-59 corridor from mid to late afternoon.

05

.LONG TERM...
/Updated at 0318 PM CDT Mon Aug 30 2021/

Drier air arrives behind Ida by Wednesday night and rain chances
will quickly diminish. As surface high pressure digs southward
into the Tennessee Valley and upper level ridging builds across
the Deep South, cooler air will arrive from the north. Made minor
changes to the temperatures and dewpoints in the extended, to
lower them each period, although on some days it was just by a
degree or two. Morning lows in the 60s and afternoon highs in the
80s will feel almost fall-like.

14

Previous long-term discussion:
/Updated at 0250 AM CDT Mon Aug 30 2021/
Wednesday through Sunday.

Ida will continue to pull out of the area Wednesday morning. We will
see some backside clouds and rain, but any accumulations will be
light. By Wednesday night into Thursday high pressure will build
into the regions and expand through the weekend. At the same time
the ridge aloft will build over the southern and central Plains.
Deterministic models all are now indicating a fairly dry timeframe
through the end of the week and into the weekend. Will need to
monitor the afternoons with day time heating over the weekend as
easterly flow may bring in just enough lift to trigger a
shower/storm. For now will go with a dry forecast and monitor the
trends of the middle range models.

16

&&

.AVIATION...
18Z TAF Discussion.

Widespread showers and thunderstorms will continue through the TAF
period due to Ida. Winds will gust up to 35 to 40 mph in the
strong showers and any thunderstorms. Winds combined with heavy
rainfall will cause IFR visibilities or lower. Otherwise...most
TAF sites will vary between MVFR and VFR for ceilings until the
rain moves over the site.

24

&&

.FIRE WEATHER...

Tropical Depression Ida will continue to impact the area through
Tuesday night. Gusty winds, heavy rains and a few tornadoes will
remain possible. Gusts up to 40 mph are possible tonight, with
sustained winds of 10 to 20 mph from the south. Winds decrease
slightly Tuesday as winds begin to turn to the southwest. Rainfall
amounts through Tuesday will average 3-5 inches across west
Alabama and 1-3 inches east of I-65. Drier weather returns
Wednesday night with cooler temperatures into the weekend. RH
Values will remain generally above 40 percent through the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     71  77  69  84  63 / 100 100  70  30  10
Anniston    72  79  70  85  64 / 100 100  70  30  10
Birmingham  71  78  70  85  64 / 100  90  50  20  10
Tuscaloosa  72  78  70  86  66 / 100  80  20  20  10
Calera      72  78  71  85  66 / 100  90  40  20  10
Auburn      72  79  71  84  66 /  70  90  70  40  10
Montgomery  73  84  72  89  68 /  80  80  50  30  10
Troy        73  82  72  87  68 /  80  80  60  40  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flash Flood Watch through Tuesday evening for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

Wind Advisory until 7 PM CDT Tuesday for the following counties:
Autauga...Barbour...Bibb...Blount...Bullock...Calhoun...
Chambers...Cherokee...Chilton...Clay...Cleburne...Coosa...
Dallas...Elmore...Etowah...Fayette...Greene...Hale...Jefferson...
Lamar...Lee...Lowndes...Macon...Marengo...Marion...Montgomery...
Perry...Pickens...Pike...Randolph...Russell...Shelby...St.
Clair...Sumter...Talladega...Tallapoosa...Tuscaloosa...Walker...
Winston.

&&
Hazardous weather outlook, Aug 30, 4:51 AM CDT, 12 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
451 AM CDT Mon Aug 30 2021

ALZ011>015-017>050-311300-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
451 AM CDT Mon Aug 30 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

A few tornadoes, flash flooding, and gusty winds will be possible
today and tonight across Central Alabama as Ida moves through the
region.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Risks for flash flooding, gusty winds, and a few tornadoes associated
with Ida will continue on Tuesday.

Minor flooding is forecast along portions of the Tombigbee and
Sucarnoochee Rivers Tuesday through the end of the week. Please see
the latest flood statements for more details.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
today through Tuesday.

In the hours before

Local storm report, Aug 30, 2:20 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
220 PM CDT MON AUG 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TORNADO          1 WNW ANTIOCH           31.76N 85.90W
08/30/2021                   PIKE               AL   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTED A TORNADO AT CR
            3304 AND HIGHWAY 231. NO DAMAGE REPORTED AT
            THIS TIME.

&&

MAL
Special weather statement, Aug 30, 3:11 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Birmingham AL
311 PM CDT Mon Aug 30 2021

ALZ045-046-302100-
Macon AL-Bullock AL-
311 PM CDT Mon Aug 30 2021

...Strong thunderstorms will impact portions of northwestern Bullock
and southern Macon Counties through 400 PM CDT...

At 311 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Franklin Field to near Aberfoil. Movement
was north at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Union Springs, Shorter, Hardaway, Liverpool, Tysonville, Victoryland,
Davisville, Franklin Field, Cross Keys, Sedgefield, Mitchell and Fort
Davis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3218 8591 3227 8595 3228 8592 3230 8595
      3232 8596 3233 8598 3242 8602 3243 8599
      3244 8599 3244 8598 3245 8598 3244 8596
      3245 8594 3233 8556 3207 8558
TIME...MOT...LOC 2011Z 173DEG 19KT 3221 8585 3211 8565

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

05
Special weather statement, Aug 30, 3:31 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Birmingham AL
331 PM CDT Mon Aug 30 2021

ALZ037-043-045>047-302115-
Lee AL-Tallapoosa AL-Macon AL-Bullock AL-Elmore AL-
331 PM CDT Mon Aug 30 2021

...Strong thunderstorms will impact portions of west central Lee,
eastern Elmore, northeastern Bullock, Macon and southwestern
Tallapoosa Counties through 415 PM CDT...

At 330 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Victoryland to near Davisville to near
Guerryton. Movement was north at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Auburn, Tuskegee, Tallassee, Notasulga, Milstead, Eclectic, Shorter,
Franklin, Martin Dam, Reeves Airport, Lake Tuskegee, Tuskegee
National Forest, Davisville, Liverpool, Liberty City, Tallapoosa
City, Tysonville, Victoryland, Kowaliga Bridge and Southern Lake
Martin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3212 8554 3227 8570 3239 8601 3276 8601
      3267 8566 3246 8544
TIME...MOT...LOC 2030Z 184DEG 24KT 3243 8593 3234 8570 3224 8559

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

05
Special weather statement, Aug 30, 4:07 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Birmingham AL
407 PM CDT Mon Aug 30 2021

ALZ036>038-047-302145-
Lee AL-Tallapoosa AL-Coosa AL-Chambers AL-
407 PM CDT Mon Aug 30 2021

...Strong thunderstorms will impact portions of Lee, Tallapoosa,
southwestern Chambers and eastern Coosa Counties through 445 PM
CDT...

At 407 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Kowaliga Bridge to 6 miles northeast of Liberty
City to near Society Hill. Movement was north at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Auburn, Opelika, Alexander City, Tallassee, Dadeville, Goodwater,
Camp Hill, Notasulga, Kellyton, Jacksons' Gap, New Site, Waverly,
Beauregard, Sturkie, Hillabee Creek, Liberty City, Tallapoosa City,
Oak Bowery, Griffen Mill and West Chambers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3247 8528 3247 8533 3241 8533 3241 8543
      3250 8544 3250 8549 3257 8566 3258 8569
      3262 8569 3258 8572 3258 8580 3249 8580
      3250 8589 3265 8589 3269 8591 3275 8588
      3276 8606 3310 8604 3301 8559 3267 8519
TIME...MOT...LOC 2107Z 190DEG 28KT 3272 8596 3266 8569 3242 8540

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

05
Special weather statement, Aug 30, 4:41 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Birmingham AL
441 PM CDT Mon Aug 30 2021

ALZ028-029-037-038-047-048-302230-
Lee AL-Tallapoosa AL-Clay AL-Russell AL-Randolph AL-Chambers AL-
441 PM CDT Mon Aug 30 2021

...Strong thunderstorms will impact portions of eastern Lee, southern
Randolph, northern Tallapoosa, Chambers, north central Russell and
Clay Counties through 530 PM CDT...

At 440 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hillabee Creek to Lafayette to near
Griffen Mill. Movement was north at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Opelika, Valley, Lanett, Roanoke, Lineville, Ashland, Wedowee,
Smiths, Stroud, Lake Wedowee, Lafayette, Smiths Station, La Fayette,
New Site, Wadley, Lakeview, Cusseta, Goldville, Beulah and Trammel
Crossroads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3235 8517 3285 8542 3301 8598 3338 8595
      3340 8592 3344 8592 3326 8529 3318 8524
      3286 8519 3285 8516 3281 8517 3278 8512
      3276 8514 3274 8511 3269 8512 3266 8509
      3265 8511 3250 8500
TIME...MOT...LOC 2140Z 192DEG 33KT 3302 8589 3287 8540 3249 8519

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

05
Special weather statement, Aug 30, 5:23 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
523 PM CDT Mon Aug 30 2021

ALZ019-021-027>029-302315-
Calhoun AL-Clay AL-Talladega AL-Randolph AL-Cleburne AL-
523 PM CDT Mon Aug 30 2021

...Strong thunderstorms will impact portions of northeastern
Talladega, Randolph, southern Calhoun, southern Cleburne and northern
Clay Counties through 615 PM CDT...

At 523 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Waldo to near Mount Cheaha to 6 miles
north of Standing Rock. Movement was north at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Anniston, Oxford, Talladega, Jacksonville, Heflin, Wedowee, West
End-Cobb Town, Cobb Town, Fort McClellan, Saks, Lincoln, Weaver,
Munford, Hobson City, Ranburne, Waldo, Woodland, Talladega
Superspeedway, Talladega Municipal Airport and Grant Town.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3338 8582 3328 8612 3365 8614 3379 8576
      3362 8533 3317 8524
TIME...MOT...LOC 2223Z 184DEG 31KT 3333 8603 3341 8581 3318 8522

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

05

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 8:36 PM CDTRiver Flood WarningBMXGreene, Marengo, Sumter4 days
Aug 30, 10:18 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter4 days
Aug 30, 11:23 AM CDTAreal Flood AdvisoryBMXGreene, Hale, Marengo, Perry, Sumter4 hr
Aug 30, 1:45 PM CDTSpecial Weather StatementBMXPike45 min
Aug 30, 2:06 PM CDTTornado WarningBMXPike39 min
Aug 30, 2:53 PM CDTAreal Flood AdvisoryBMXCherokee3 hr
Aug 30, 3:11 PM CDTSpecial Weather StatementBMXMacon49 min
Aug 30, 3:31 PM CDTSpecial Weather StatementBMXMacon44 min
Aug 30, 3:44 PM CDTTornado WarningBMXLee, Macon14 min
Aug 30, 4:07 PM CDTSpecial Weather StatementBMXLee, Tallapoosa38 min
Aug 30, 4:41 PM CDTSpecial Weather StatementBMXChambers, Clay, Randolph49 min

Nearby

Special Weather Statements in Alabama, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.